Relievol Sinus Extra Strength, Non Drowsy Formula manufacturers, companies, ingredients, composition, doses, indications, usages and lots more!

Relievol Sinus Extra Strength, Non Drowsy Formula Drug Information

Relievol Sinus Extra Strength, Non Drowsy Formula category:

Active ingredients:

Relievol Sinus Extra Strength, Non Drowsy Formula companies and manufacturers:

Relievol Sinus Extra Strength, Non Drowsy Formula forms, composition and dosages:

  • Tablet; Oral; Acetaminophen 500 mg; Pseudoephedrine Hydrochloride 30 mg

Indications, usages and classification codes:

  • N02BE51 - Acetaminophen (Paracetamol), combinations excluding psycholeptics

PLEASE, BE CAREFUL!
Be sure to consult your doctor before taking any medication!



Copyright © 2020. Catalog.md. All rights reserved. Information on Catalog.md is provided for educational purposes only and is not to be used for medical advice, diagnosis or treatment. Support info@catalog.md.